# SDR JJBA20210329027

- Difficulty date: March 29, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 37,665 hours, 25,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF IV, UNDER FLOOR, RH OMEGA BEAM FRAME 60-61 CORRODED. CF IV, UNDERFLOOR, RH OMEGA BEAM BTW FR 60-61 CORROSION BLENDED OUT OF LIMIT. CF IV, UNDERFLOOR, RH OMEGA BEAM BTW FR620-61 REPAIRED.
